MathSciNet Relay Station
MathSciNet bibliographic data
MR718991 40E05 (40F05 40G10)
Sarvothaman, K. A gap Tauberian theorem for generalised absolute Abel summability. Proc. Amer. Math. Soc. 89 (1983), no. 4, 651–656.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement